Alert archive / New York / Frost Advisories in 2022

Frost Advisory 4, NWS Buffalo, NY

September 23, 20224 counties in New York

NWS Buffalo, NY issued this frost advisory at Sep 23, 2022, 4:14 AM EDT for 4 counties in New York. It took effect at Sep 23, 2022, 10:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2022, 4:14 AM EDT (08:14 UTC)
In effect from
Sep 23, 2022, 10:00 PM EDT
Expired
Sep 24, 2022, 9:00 AM EDT
In force
11 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Jefferson County, NY, Lewis County, NY

The radar

The Binghamton radar (KBGM), 131 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WWUS71 KBUF 230814
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
414 AM EDT Fri Sep 23 2022

NYZ008-231615-
/O.NEW.KBUF.FR.Y.0004.220924T0600Z-220924T1200Z/
Lewis-
Including the city of Lowville
414 AM EDT Fri Sep 23 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s will result in 
  frost formation.

* WHERE...Lewis county.

* WHEN...From 2 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

TMA
5 follow-up statements
171 
WWUS71 KBUF 231733
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
133 PM EDT Fri Sep 23 2022

NYZ007-240145-
/O.EXB.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Jefferson-
Including the city of Watertown
133 PM EDT Fri Sep 23 2022

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures in the mid 30s away from Lake Ontario will 
  result in frost formation.

* WHERE...Jefferson county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ020-021-240145-
/O.EXB.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
133 PM EDT Fri Sep 23 2022

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures in the lower to mid 30s, especially in the
  valleys, will result in frost formation.

* WHERE...Cattaraugus and Allegany counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ008-240145-
/O.EXT.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Lewis-
Including the city of Lowville
133 PM EDT Fri Sep 23 2022

...FROST ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s will result in 
  frost formation.

* WHERE...Lewis county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
396 
WWUS71 KBUF 240034
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
834 PM EDT Fri Sep 23 2022

NYZ007-240900-
/O.CON.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Jefferson-
Including the city of Watertown
834 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the mid 30s away from Lake Ontario will 
  result in frost formation.

* WHERE...Jefferson county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ020-021-240900-
/O.CON.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
834 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s, especially in the 
  valleys, will result in frost formation.

* WHERE...Cattaraugus and Allegany counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ008-240900-
/O.CON.KBUF.FR.Y.0004.220924T0200Z-220924T1300Z/
Lewis-
Including the city of Lowville
834 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s will result in 
  frost formation.

* WHERE...Lewis county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
412 
WWUS71 KBUF 240233
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1033 PM EDT Fri Sep 23 2022

NYZ007-241100-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Jefferson-
Including the city of Watertown
1033 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the mid 30s away from Lake Ontario will 
  result in frost formation.

* WHERE...Jefferson county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ020-021-241100-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
1033 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s, especially in the 
  valleys, will result in frost formation.

* WHERE...Cattaraugus and Allegany counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ008-241100-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Lewis-
Including the city of Lowville
1033 PM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* WHAT...Temperatures in the lower to mid 30s will result in 
  frost formation.

* WHERE...Lewis county.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
356 
WWUS71 KBUF 240824
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
424 AM EDT Sat Sep 24 2022

NYZ007-241300-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Jefferson-
Including the city of Watertown
424 AM EDT Sat Sep 24 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the mid 30s away from Lake Ontario will 
  result in frost formation.

* WHERE...Jefferson county.

* WHEN...Through 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ020-021-241300-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Cattaraugus-Allegany-
Including the cities of Olean and Wellsville
424 AM EDT Sat Sep 24 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the lower to mid 30s, especially in the 
  valleys, will result in frost formation.

* WHERE...Cattaraugus and Allegany counties.

* WHEN...Through 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NYZ008-241300-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Lewis-
Including the city of Lowville
424 AM EDT Sat Sep 24 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the lower to mid 30s will result in 
  frost formation.

* WHERE...Lewis county.

* WHEN...Through 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
339 
WWUS71 KBUF 241300
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
900 AM EDT Sat Sep 24 2022

NYZ007-008-020-021-241400-
/O.EXP.KBUF.FR.Y.0004.000000T0000Z-220924T1300Z/
Jefferson-Lewis-Cattaraugus-Allegany-
Including the cities of Watertown, Lowville, Olean, 
and Wellsville
900 AM EDT Sat Sep 24 2022

...FROST ADVISORY HAS EXPIRED...

Temperatures will continue to rise this morning.

$$

Hitchcock

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Sep 23, 1:32 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 23, 1:32 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
132 AM EDT Fri Sep 23 2022

.SYNOPSIS...
Cold and unstable air will continue to move southward over the area
with lake effect showers and waterspout potential continuing through
Friday morning. Drier air and moderating temperatures will start the
weekend before unsettled and much cooler conditions with more lake
effect showers return next work week.

&&

.NEAR TERM /THROUGH TODAY/...
Drastically cooler air aloft is proceeding to drop our 850 hPa
temperatures off a cliff. The readings at H85 will continue to
tumble overnight and reach a nadir of -4C by daybreak. This will
maintain very unstable conditions over the still quite warm Great
Lakes and promote both lake effect showers and waterspout chances to
perpetuate through at least Friday morning.

While lake effect showers will start to wind down as the daytime
Friday continues and drier air starts to encroach on the Great
Lakes, lapse rates and cold advection will remain strong. This will
result in insolation that has difficulty mustering surface
temperatures to achieve any upward mobility and thus a quite
chilly Friday across the board.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
Surface high pressure will track southwest of the region Friday
night. An upper level ridge will move overhead resulting in dry but
chilly weather. Temperatures will fall to the upper 30s to low 40s
in most locations, with temperatures approaching the mid 30s across
interior Southern Tier and the Tug Hill region. Patchy frost is
possible late Friday night into Saturday morning for those sheltered
and colder locations. Mid to high level clouds will likely increase
from west to east Friday night which will limit radiational cooling
and frost development elsewhere. Surface high pressure in place
Saturday will keep it dry across western and north central NY.
Warmer than Friday but still cooler than normal with highs on
Saturday in the low to mid 60s.

The progressive upper level wave pattern continues across the region
with a trough entering the Northern Plains and the ridge overheard
Saturday night. Chances for showers increase as surface low pressure
and a warm front approach the region. Lows will fall into 40s
Saturday night. Surface low pressure will track east or across the
eastern Great Lakes Sunday into Sunday night. There are placement
and timing differences between forecast models but the overall
consensus shows another anomalous deep trough moving over the Great
Lakes region to end the weekend. Breezy conditions with the chance
for thunderstorms are possible Sunday as a strong cold front
approaches the region. High temperatures will rise to the 60s
Sunday. Breezy conditions will likely continue Sunday night with
lake effect rain showers continuing into the work week. Lows will
fall to the upper 40s to low 50s Sunday night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A longwave troughing pattern will be anchored over the eastern Great
Lakes through mid-week. Several frontal boundaries sweeping through
the area will usher in well below normal temperatures and unsettled
weather with periods of lake effect rain showers.

Monday, a deepening surface low will track east/northeast across
southern Ontario and Quebec provinces. An attendant cold front will
cross the region with a round of widespread showers. 850mb temps
down to the lower single digits over the warm lakes will potentially
send lake-induced EQLs over 30k feet, which would allow for some
substantial lake enhancement east/northeast of the lakes into Monday
night. Depending on the general track of the surface low, it may
also become quite breezy Monday and Monday night with cold air
advection partially mixing an overhead 40-45kt LLJ down to the
surface, particularly over and downwind of the lakes.

A shortwave rounding the base of the overhead longwave trough will
send a secondary cold front through the Lower Lakes Tuesday and
bring another round of showers. Cold air advection will be ongoing
with 850mb temps below freezing by Tuesday night, which combined
with lingering background synoptic moisture will continue to support
chances for lake enhanced showers into Wednesday night. Given the
uncertainty between long range guidance solutions and developing
northwesterly flow behind the secondary front, will broad brush PoPs
until the details come into better focus. Surface high pressure
building in from the west across the Great Lakes will then bring
drier weather for Thursday.

As alluded to earlier, temperatures will be on the chilly side
through the period. Daytime highs will generally peak in the 50s to
low 60s with potentially only 40s across the higher terrain
areas, some 10-15 degrees cooler than normal for early fall.
Lows Monday night will be in the mid 40s to low 50s, dropping to
the low/mid 40s for Tuesday night and 40s to upper 30s
Wednesday night.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Cold and unstable air will continue to advance to the south. This
will result in expanding cellular lake effect showers around all
sites on gusty NW winds. This will continue into Friday morning
before both shower chances and wind gusts will start to lower.
Period MVFR conditions are possible in lake effect showers with VFR
conditions outside of them.

Outlook...

Saturday...Mainly VFR.
Sunday...VFR/MVFR. A chance of showers.
Monday...VFR/MVFR. Showers.
Tuesday...VFR/MVFR. Showers likely.

&&

.MARINE...
Moderate to strong northwest flow on Lake Erie and Lake Ontario in
wake of a cold front will continue through tonight, producing
widespread Small Craft Advisory conditions on both Lake Erie and
Lake Ontario. Winds and waves will gradually subside Friday the
pressure gradient relaxes.

The very cool airmass will support lake induced convection...which
could lead to waterspout development with any showers through Friday
morning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through this afternoon for NYZ001.
     Beach Hazards Statement through this evening for NYZ002>004.
     Beach Hazards Statement through this afternoon for NYZ005-006.
     Beach Hazards Statement until 6 AM EDT early this morning for
     NYZ019.
MARINE...Small Craft Advisory until 5 AM EDT early this morning for
         LEZ040-041.
         Small Craft Advisory until 2 PM EDT this afternoon
         for LOZ030.
         Small Craft Advisory until 2 AM EDT Saturday for
         LOZ042>044.
         Small Craft Advisory until 8 AM EDT this morning for
         LOZ045.

&&

SYNOPSIS...RSH/TMA
NEAR TERM...Fries
SHORT TERM...HSK
LONG TERM...PP
AVIATION...Fries
MARINE...Fries
Hazardous weather outlook, Sep 22, 6:30 PM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
630 PM EDT Thu Sep 22 2022

NYZ007-008-010>014-020-021-085-231800-
Jefferson-Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-
Cattaraugus-Allegany-Southern Erie-
630 PM EDT Thu Sep 22 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002>004-231800-
Orleans-Monroe-Wayne-
630 PM EDT Thu Sep 22 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-231800-
Niagara-
630 PM EDT Thu Sep 22 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-006-231800-
Northern Cayuga-Oswego-
630 PM EDT Thu Sep 22 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-231800-
Chautauqua-
630 PM EDT Thu Sep 22 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-231800-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
630 PM EDT Thu Sep 22 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Tonight.

Waterspouts will be possible tonight on Lake Ontario and Lake Erie.
Waterspouts are most likely in and near bands of lake effect showers.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Waterspouts are possible Friday morning on Lake Ontario and Lake
Erie. Waterspouts are most likely in and near bands of lake effect
showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-231800-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
630 PM EDT Thu Sep 22 2022

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Frost Advisories in New York, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.